Alert archive / Virginia / Flash Flood Warnings in 2005

Flash Flood Warning 7, NWS Wakefield, VA

July 22, 2005Henrico County, City of Richmond, Virginia

NWS Wakefield, VA issued this flash flood warning at Jul 22, 2005, 3:11 AM EDT for Henrico County, City of Richmond, Virginia. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2005, 3:11 AM EDT (07:11 UTC)
Expired
Jul 22, 2005, 5:15 AM EDT
In force
2 hr
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

Counties City of Richmond, VA, Henrico County, VA

The radar

The Norfolk radar (KAKQ), 76 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 3:55 AM EDTFLASH FLOODDowntown Richmond, VAHIGH WATER SIGNS POSTED ON NUMEROUS ROADS...MAINLY DUE TO FLOODING OF UNDERPASSES...LOW LYING AREAS. GILLES CREEK OVERFLOWING ITS BANKS IN RICHMONDS EAST END.
Jul 22, 3:55 AM EDTFLASH FLOODDowntown Richmond, VANUMEROUS ROAD CLOSURES...MAINLY DUE TO FLOODING OF UNDERPASSES...LOW LYING AREAS. GILLES CREEK OVERFLOWING ITS BANKS IN RICHMONDS EAST END.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2005-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 471 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2005-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
471 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KAKQ 220713
FFWAKQ
VAC087-760-220915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
311 AM EDT FRI JUL 22 2005

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CITY OF RICHMOND IN CENTRAL VIRGINIA
  HENRICO COUNTY IN CENTRAL VIRGINIA

* UNTIL 515 AM EDT

* AT 307 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAINS FROM A BAND OF THUNDERSTORMS FROM NEAR TUCKAHOE...
  THROUGH THE CITY OF RICHMOND...AND OVER TO HIGHLAND SPRINGS THE
  STORMS WERE TRAINING...FOLLOWING ALONG THE SAME PATHS.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
    DOWNTOWN RICHMOND...
    EAST HIGHLAND PARK...
    HIGHLAND SPRINGS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3763 7763 3756 7763 3743 7724 3753 7722

$$

REILLY
2 follow-up statements
000 
WGUS71 KAKQ 220802
FFSAKQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
358 AM EDT FRI JUL 22 2005

VAC087-760-220915-
CITY OF RICHMOND VA-HENRICO VA-
358 AM EDT FRI JUL 22 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 515 AM EDT FOR HENRICO COUNTY AND
THE CITY OF RICHMOND...

AT 356 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS ROAD 
CLOSURES ACROSS THE CITY OF RICHMOND...AND SOME CREEKS OUT OF THEIR BANKS 
ACROSS THE EAST END. NO REPORTS OF FLOODING IN HENRICO COUNTY
HAVE BEEN RECEIVED THUS FAR. WEATHER SERVICE RADAR INDICATED THAT THE 
HEAVY RAIN WAS BEGINNING TO MOVE OUT OF THE WARNED AREA...FROM WEST TO 
EAST...SO SOME IMPROVEMENT IS EXPECTED BY THE MORNING RUSH HOUR AS THE 
HIGH WATERS RECEDE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUCKAHOE...
HIGHLAND SPRINGS AND EAST HIGHLAND PARK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3763 7763 3756 7763 3743 7724 3753 7722

$$

REILLY
000 
WGUS71 KAKQ 220844
FFSAKQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
440 AM EDT FRI JUL 22 2005

VAC087-760-220915-
CITY OF RICHMOND VA-HENRICO VA-
440 AM EDT FRI JUL 22 2005

...THE FLASH FLOOD WARNING FOR HENRICO COUNTY AND THE CITY OF RICHMOND
IS CANCELLED...

THE HEAVY RAIN THAT CAUSED FLOODING IN PORTIONS OF THE CITY OF 
RICHMOND...HAS MOVED OUT OF THE AREA...AND DISSIPATED. THE HIGH WATERS 
HAVE BEGUN TO QUICKLY RECEDE. THEREFORE...THE WARNING IS CANCELLED.


LAT...LON 3763 7763 3756 7763 3743 7724 3753 7722

$$

REILLY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 12:15 AM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 22, 12:15 AM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1215 AM EDT FRI JUL 22 2005

UPDATED ZONES PER CRNT RADAR TRENDS. ADDED LCLLY HVY RNFL ACROSS NRN
CNTYS AS SOME TRAINING GOING ON FROM CAROLINE CNTY ON E INTO THE NRN
NECK PAST HR OR SO. FFMP INDCTG BTWN 2 TO 2.5 INCHES OF RAIN THERE.

 FCSTID = 44

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

PREVIOUS AFD BELOW

.SHORT TERM (TONIGHT THROUGH SATURDAY)...
SFC DWPTS IN MOST PLCS AFT DROPPED OFF JUST ENUF TO TAKE SOME OF THE
EDGE OFF THE HEAT. HEAT INDICES HV GENLY TOPPED OFF BTWN 100 AND 105
DEGS F SO FAR THIS AFTN...W/ AIR TEMPS REACHING THE LWR/MID 90S.
WATCHING ISLTD CVNTN DVLPG...GENLY IN SRN VA/NE NC ATTM...HOW MUCH
MR THIS EVE? THERE APRS TO BE A WK TRIGGER SLIDING ACRS MTNS THIS
AFTN...AND NEEDS TO BE WATCHED FOR CNVTV DVLPMNT THIS EVE/OVRNGT.
INSTABILITY NOT QUITE THAT IMPRESSIVE...BUT FEEL STILL ENUF TO
WARRANT POPS UP TO 30%.

FRI SIMILAR TO TDA...WL HV TEMPS REACHING LWR/MID 90S...HEAT INDICES
AGN FM 100 TO 105. NOT QUITE TO HEAT ADVSRY CRITERIA...SO WL LET
MIDSHIFT DECIDE IF ONE IS NEC (SRN VA/NE NC??). OTRW...FNT
APPROACHING FM THE NW LT FRI/FRI NGT...SETTLES S  OF RGN SAT
MORNING. MIGHT BE ABLE TO SQUEEZE OUT BETTER CVRG OF CNVTN AS IT
DOES SO...BUT NOT EXACTLY PRIME TIME FOR FNTL PASSAGE.

LLVL FLO SHIFTS TO N DRCTN SAT AS SFC HI PRES BUILDS TWD NE CONUS.
LWR TEMPS (80S INSTEAD OF 90S) AND DWPTS (60S TO LWR 70S INSTEAD OF
MID/UPR 70S) WL MAKE FOR NICE BRK FM HEAT/HUMIDITY. CNVTV DVLPMNT
XPCTD TO BE S OF FA.

&&

.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
DECENT/DRY WX XPCTD SUN...THEN HEAT RDG FM THE W APRS POISED TO
SHIFT E ERY NEXT WK...PRVDG ANOTHER SHOT OF HOT WX. JUST HOW
HOT...AND WHICH DAY IS THE HOTTEST (I.E., TEMPS TAKING A RUN AT 100
DEGS F) IS THE PRBLM. FOR NOW...MID/UPR 90S IN MANY PLCS XPCTD
MON/TUE B4 CDFNT MVS INTO RGN BY MID/LT NEXT WK.

&&

.AVIATION...
FOG WILL AGAIN DEVELOP OVRNGT DUE HIGH DEW POINTS AND LOW LVL
MOISTURE. EXPECT MNLY MVFR VSBYS AFTER MIDNIGHT MOST TAF SITES AND
PSBL (TEMPO) IFR ESP AT SBY WHICH IS HISTORICALLY MORE FOG-PRONE.
OTRW MNLY VFR NEXT 24 HOURS EXCEPT MVFR INVOF ISOLD/SCTD
SHWRS/TSTMS.

&&

.MARINE...
WEAK SFC TROFFING WILL CONT TO SIT OVR MARINE AREA NEXT FEW DAYS
WITH RESULTANT VRBL WIND DIRECTIONS EXPECTED. WIND SPEEDS GENERALLY
10 KTS OR LESS EXCEPT 10-15 KTS AT TIMES OVR CSTL WTRS. STRONGER
WIND SHIFT BNDRY PUSHES THRU EARLY IN THE WEEKEND AND NORTH WINDS
HELP BUILD WAVES/SEAS BUT NOT EXPECTED SCA CONDS ATTM.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jul 21, 5:33 AM EDT, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
533 AM EDT THU JUL 21 2005

NCZ012>017-030>032-VAZ060-061-065>070-079>081-087>089-092-093-096-
097-220945-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-PRINCE EDWARD-CUMBERLAND-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-GREENSVILLE-SUSSEX-SURRY-SOUTHAMPTON-
ISLE OF WIGHT-SUFFOLK-CHESAPEAKE-
533 AM EDT THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
VIRGINIA...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT
HEAT ADVISORY IN EFFECT UNTIL 6 PM THIS EVENING. PLEASE REFER TO
WEATHER MESSAGE...WBCNPWAKQ...OR WWUS71 KAKQ...ISSUED AT 315 AM BY THIS
OFFICE...FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HEAT ADVISORY MAY BE NEEDED MONDAY AND TUESDAY...AS HOT...HUMID
AIR RETURNS TO THE MID ATLANTIC.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

MDZ021>023-VAZ048-049-062>064-071>078-082>086-090-091-094-095-
220945-
DORCHESTER-WICOMICO-SOMERSET-FLUVANNA-LOUISA-GOOCHLAND-HANOVER-
CAROLINE-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-
RICHMOND-NORTHUMBERLAND-LANCASTER-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-JAMES CITY-YORK-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-
533 AM EDT THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
VIRGINIA...SOUTHEAST VIRGINIA...SOUTHEAST MARYLAND...NORTH
CENTRAL VIRGINIA AND EAST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT
IT WILL BE HOT AND HUMID TODAY...BUT HEAT INDICES SHOULD REMAIN
BELOW ADVISORY CRITERIA. THEREFORE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HEAT ADVISORY MAY BE NEEDED MONDAY AND TUESDAY...AS HOT...HUMID
AIR RETURNS TO THE MID ATLANTIC.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

MDZ024-025-VAZ099-100-220945-
INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA-
533 AM EDT THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL PORTIONS OF
SOUTHEAST VIRGINIA AND SOUTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT
MODERATE RISK OF RIP CURRENTS TODAY DUE TO LONG PERIOD SWELL.
REFER TO WBCSRFAKQ FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HEAT ADVISORY MAY BE NEEDED MONDAY AND TUESDAY...AS HOT...HUMID
AIR RETURNS TO THE MID ATLANTIC.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

NCZ102-VAZ098-220945-
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
533 AM EDT THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT
MODERATE RISK OF RIP CURRENTS TODAY DUE TO LONG PERIOD SWELL.
REFER TO WBCSRFAKQ FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HEAT ADVISORY MAY BE NEEDED MONDAY AND TUESDAY...AS HOT...HUMID
AIR RETURNS TO THE MID ATLANTIC.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

ANZ630>633-650-652-654-656-658-670-220945-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM
20 TO 40 NM-
533 AM EDT THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL
WATERS...SOUTHERN CHESAPEAKE BAY...AND CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

REILLY

In the hours before

Special weather statement, Jul 21, 11:23 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1123 PM EDT THU JUL 21 2005

VAZ064-072-073-220430-
CAROLINE VA-KING AND QUEEN VA-KING WILLIAM VA-
1123 PM EDT THU JUL 21 2005

...THUNDERSTORM WITH HEAVY RAIN MOVING THROUGH CAROLINE COUNTY...

AT 1123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A THUNDERSTORM OVER MILFORD...MOVING SOUTHEAST AT 20 MPH. THE
THUNDERSTORM WILL BE NEAR SPARTA AT 1135 PM EDT...GETHER AND DUANE
FORK AT 1145 PM EDT...SALVIA AT 1150 PM EDT...NEWTOWN... BEULAHVILLE
AT 1155 PM EDT...AND OWENTON AT MIDNIGHT EDT.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. RAINFALL RATES OF
1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND
LOW LYING AREAS.

REILLY
Special weather statement, Jul 22, 1:33 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
133 AM EDT FRI JUL 22 2005

VAZ060-061-066>068-220630-
AMELIA VA-CUMBERLAND VA-LUNENBURG VA-NOTTOWAY VA-PRINCE EDWARD VA-
133 AM EDT FRI JUL 22 2005

...THUNDERSTORMS MOVING ACROSS THE WESTERN PIEDMONT...

AT 133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 7 MILES NORTHEAST OF FARMVILLE TO 14
MILES SOUTH OF HAMPDEN SYDNEY...MOVING EAST AT 10 MPH. THE STRONGEST
THUNDERSTORMS WILL BE NEAR BLEVINS CORNER AROUND 150 AM EDT...
ANGOLA AROUND 200 AM EDT...SIMPLICITY AROUND 205 AM EDT...PLEASANT
GROVE AROUND 210 AM EDT...VIRSO AROUND 215 AM EDT AND ARVINS STORE
AROUND 220 AM EDT...

WIND GUSTS TO 30 MPH AND OCCASIONAL LIGHTNING ARE POSSIBLE WITH THIS
LINE OF STORMS. RAINFALL RATES OF UP TO ONE INCH PER HOUR WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 22, 2:38 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
238 AM EDT FRI JUL 22 2005

VAZ099-100-220730-
ACCOMACK VA-NORTHAMPTON VA-
238 AM EDT FRI JUL 22 2005

...STRONG THUNDERSTORMS MOVING INTO THE VIRGINIA LOWER EASTERN
SHORE...

AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 13 MILES SOUTH OF CRISFIELD TO
EXMORE...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE
NEAR...EXMORE AROUND 245 AM EDT...PAINTER AND ONANCOCK BY 255 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

18

Nearby

Flash Flood Warnings in Virginia, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.